# SDR SWAA2022102040982

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25ATSMR
- Part serial: BN273833
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB PLATE THRESHOLD HAS CORROSION FORM STA 792 THROUGH STA 847 / [01] REMOVED CORROSION PER SRM 51-10-02. BLENDED AREA IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED DAMAGED WEB FOR REPLACEMENT PER SRM 51-40-02 .;[03] LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-02. COUNTERSUNK CHERRY FASTENER HOLES IAW SRM 51-40-08.;[04] C/W STEP 3 LOCATED AND DRILLED FASTNER HOLES;[05] INSTALLED NUTPLATES PER SRM 51-40-02;[06] OK TO INSTALL WEB;[07] INSPECTED THE WORK ON C/A #5; INSTALLED THE NUT PLATES PER SRM 51-40-02.;[08] INSPECTED THE C/A #6; OK TO INSTALL THE WEB.;[09] REMOVED AND REPLACED WEB PLATE PER SRM 51-40-02 .
